Alert archive / Tennessee / Wind Chill Advisories in 2016

Wind Chill Advisory 3, NWS Morristown, TN

February 12, 20168 counties in Tennessee; 5 counties in Virginia

NWS Morristown, TN issued this wind chill advisory at Feb 12, 2016, 3:05 PM EST for 8 counties in Tennessee; 5 counties in Virginia. It took effect at Feb 13, 2016, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2016, 3:05 PM EST (20:05 UTC)
In effect from
Feb 13, 2016, 12:00 AM EST
Expired
Feb 13, 2016, 12:00 PM EST
In force
12 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN, City of Bristol, VA, City of Norton, VA, Russell County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 62 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.1 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

604 
WWUS44 KMRX 122005 AAA
WSWMRX

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
305 PM EST FRI FEB 12 2016

...LIGHT SNOW ACCUMULATIONS EXPECTED...

.COLDER AIR WILL BUILD IN OVERNIGHT...AND SCATTERED TO NUMEROUS
SNOW SHOWERS WILL PERSIST THROUGH TONIGHT AND INTO SATURDAY
MORNING...MAINLY OVER THE NORMALLY FAVORED HIGHER ELEVATION AREAS.

TNZ012>017-035>040-042-044-046-067>071-073-122115-
/O.CAN.KMRX.WW.Y.0006.000000T0000Z-160212T2100Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE
305 PM EST FRI FEB 12 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

LIGHT SNOW SHOWERS OR FLURRIES MAY LINGER IN SOME SPOTS
OVERNIGHT...BUT NO ADDITIONAL ACCUMULATION IS EXPECTED. COLD
TEMPERATURES OVERNIGHT MAY LEAD TO PATCHES OF BLACK ICE ON ROADS
SATURDAY MORNING.

$$

TNZ018-041-043-045-047-072-074-VAZ002-006-008-130900-
/O.NEW.KMRX.WC.Y.0003.160213T0500Z-160213T1700Z/
/O.CON.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
WISE-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...WISE...NORTON...
LEBANON...ABINGDON
305 PM EST FRI FEB 12 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SATURDAY. 

* EVENT...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED. THE
  GREATEST ACCUMULATIONS WILL BE IN THE HIGHER ELEVATIONS. WIND
  CHILL VALUES WILL BE BETWEEN 5 AND 15 DEGREES BELOW ZERO.

* TIMING...SCATTERED TO NUMEROUS SNOW SHOWERS WILL LINGER INTO
  TONIGHT...TAPERING OFF TO FLURRIES THROUGH SATURDAY. BITTERLY
  COLD WIND CHILLS WILL OCCUR FROM MIDNIGHT TONIGHT TO NOON
  SATURDAY.

* IMPACTS...THE SNOW MAY LEAD TO HAZARDOUS ROAD CONDITIONS
  ESPECIALLY ON UNTREATED ROADWAYS. PROLONGED EXPOSURE TO LOW WIND
  CHILLS CAN LEAD TO FROSTBITE OR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL WILL LIKELY BECOME HAZARDOUS ONCE THE WINTRY PRECIPITATION
BEGINS. MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND
OVERPASSES WHERE SLIPPERY SPOTS OFTEN DEVELOP FIRST.

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF
PRECAUTIONS ARE NOT TAKEN.  THOSE VENTURING OUTDOORS SHOULD DRESS
WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED.

&&

$$

TNZ087-130900-
/O.NEW.KMRX.WC.Y.0003.160213T0500Z-160213T1700Z/
SOUTHEAST MONROE-
INCLUDING THE CITY OF...COKER CREEK
305 PM EST FRI FEB 12 2016

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SATURDAY. 

* EVENT...WIND CHILL VALUES WILL BE BETWEEN ZERO AND 10 DEGREES
  BELOW ZERO.

* TIMING...BITTERLY COLD WIND CHILLS WILL OCCUR FROM MIDNIGHT
  TONIGHT TO NOON SATURDAY.

* IMPACTS...PROLONGED EXPOSURE TO LOW WIND CHILLS CAN LEAD TO
  FROSTBITE OR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF
PRECAUTIONS ARE NOT TAKEN.  THOSE VENTURING OUTDOORS SHOULD DRESS
WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED.

&&

$$

VAZ001-005-130900-
/O.CON.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/
LEE-SCOTT-
INCLUDING THE CITIES OF...JONESVILLE...GATE CITY
305 PM EST FRI FEB 12 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* EVENT...ADDITIONAL SNOW ACCUMULATIONS UP TO 1 INCH ARE EXPECTED
  TONIGHT. THE GREATEST ACCUMULATIONS WILL BE IN THE HIGHER
  ELEVATIONS.

* TIMING...SCATTERED TO NUMEROUS SNOW SHOWERS WILL LINGER INTO
  TONIGHT...TAPERING OFF TO FLURRIES THROUGH SATURDAY. 

* IMPACTS...THE SNOW MAY LEAD TO HAZARDOUS ROAD CONDITIONS 
  ESPECIALLY ON UNTREATED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL WILL LIKELY BECOME HAZARDOUS ONCE THE WINTRY PRECIPITATION
BEGINS. MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND
OVERPASSES WHERE SLIPPERY SPOTS OFTEN DEVELOP FIRST.

&&

$$
1 follow-up statement
914 
WWUS44 KMRX 130904
WSWMRX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
404 AM EST SAT FEB 13 2016

...VERY LOW WIND CHILL VALUES EXPECTED ESPECIALLY OVER THE HIGHER
ELEVATIONS...

.COLDER AIR WILL CONTINUE TO PUSH IN THIS MORNING ON NORTHWEST
WINDS. DANGEROUSLY LOW WIND CHILL VALUES CAN BE EXPECTED AT
TIMES...ESPECIALLY OVER THE HIGHER TERRAIN.

TNZ018-041-043-045-047-072-074-VAZ002-006-008-131700-
/O.EXP.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/
/O.CON.KMRX.WC.Y.0003.000000T0000Z-160213T1700Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
WISE-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...WISE...NORTON...
LEBANON...ABINGDON
404 AM EST SAT FEB 13 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* EVENT...WIND CHILL VALUES WILL BE BETWEEN ZERO AND 10 DEGREES
  BELOW ZERO AT TIMES...ESPECIALLY IN THE HIGHER ELEVATIONS.

* TIMING...THIS MORNING 

* IMPACTS...PROLONGED EXPOSURE TO LOW WIND CHILLS CAN LEAD TO
  FROSTBITE OR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF
PRECAUTIONS ARE NOT TAKEN.  THOSE VENTURING OUTDOORS SHOULD DRESS
WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED.

&&

$$

VAZ001-005-131015-
/O.EXP.KMRX.WW.Y.0006.000000T0000Z-160213T0900Z/
LEE-SCOTT-
INCLUDING THE CITIES OF...JONESVILLE...GATE CITY
404 AM EST SAT FEB 13 2016

...WINTER WEATHER ADVISORY HAS EXPIRED...

A FEW SNOW SHOWERS OR FLURRIES WILL LINGER INTO THE MORNING
HOURS...BUT THE THREAT OF MORE SIGNIFICANT ACCUMULATING SNOWFALL
HAS LESSENED.

$$

TNZ087-131700-
/O.CON.KMRX.WC.Y.0003.000000T0000Z-160213T1700Z/
SOUTHEAST MONROE-
INCLUDING THE CITY OF...COKER CREEK
404 AM EST SAT FEB 13 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* EVENT...WIND CHILL VALUES WILL BE BETWEEN ZERO AND 10 DEGREES
  BELOW ZERO AT TIMES...ESPECIALLY OVER THE HIGHER ELEVATIONS.

* TIMING...THIS MORNING.

* IMPACTS...PROLONGED EXPOSURE TO LOW WIND CHILLS CAN LEAD TO 
  FROSTBITE OR HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE VERY LOW WIND CHILLS. THESE CONDITIONS CAN
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF
PRECAUTIONS ARE NOT TAKEN.  THOSE VENTURING OUTDOORS SHOULD DRESS
WARMLY...MAKING SURE ALL EXPOSED SKIN IS COVERED.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 12:08 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Feb 12, 12:08 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1208 PM EST FRI FEB 12 2016

.AVIATION...
LIGHT TO MODERATE SNOW WILL CONTINUE FOR THE NEXT FEW HOURS AT
TRI...LOWERING VIS TO IFR AND LIFRLEVELS. BASED ON RADAR
TRENDS...THIS SHOULD START TO DIMINSH AROUND 20Z...LIFTING TO
MVFR. SOME LIGHT SNOW SHOWERS MAY BE ON AND OFF AT TRI THROUGH THE
NIGHT. TYS AND CHA SHOULD NOT SEE ANY MORE SNOW...WITH TYS CIGS
BECOMING MVFR OVERNIGHT. WINDS WILL SHIFT TO A MORE NW DIRECTION
AND INCREASE ABOVE 10 KTS AT ALL SITES AROUND 00Z...AND 10-15 KT
WINDS WILL PERSIST OVERNIGHT AND INTO THE MORNING.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...WINTER WEATHER ADVISORY UNTIL 4 AM EST SATURDAY FOR BLOUNT SMOKY
     MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
     MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-UNICOI.

     WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     ANDERSON-CAMPBELL-CLAIBORNE-GRAINGER-HAMBLEN-HANCOCK-
     HAWKINS-JEFFERSON-KNOX-LOUDON-MORGAN-NW BLOUNT-NORTH SEVIER-
     NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-ROANE-
     SCOTT TN-SULLIVAN-UNION-WASHINGTON TN.

VA...WINTER WEATHER ADVISORY UNTIL 4 AM EST SATURDAY FOR LEE-RUSSELL-
     SCOTT-WASHINGTON-WISE.

&&

DGS
Hazardous weather outlook, Feb 12, 3:36 AM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
336 AM EST FRI FEB 12 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-130845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
336 AM EST FRI FEB 12 2016 /236 AM CST FRI FEB 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A FAST MOVING WEAK SYSTEM WILL TRANSIT ACROSS THE AREA TODAY
BRINGING WITH IT ANOTHER ROUND OF LIGHT SNOW. SNOW SHOWERS WILL
LINGER INTO TONIGHT...ESPECIALLY OVER THE NORMALLY FAVORED HIGHER
TERRAIN AREAS. LIGHT SNOW ACCUMULATIONS WILL POSSIBLE MAINLY NEAR
AND NORTH OF THE INTERSTATE 40 CORRIDOR. IN ADDITION...WIND CHILL
VALUES WILL BE QUITE LOW ACROSS THE HIGHER ELEVATIONS OF THE
NORTHEAST TENNESSEE MOUNTAINS AND THE SMOKY MOUNTAINS BY LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ANOTHER STRONGER STORM SYSTEM WILL MOVE INTO THE AREA LATE SUNDAY
NIGHT THROUGH MONDAY NIGHT. WITH ARCTIC AIR IN PLACE ACROSS THE
REGION...WIDESPREAD ACCUMULATING SNOWFALL WILL BE POSSIBLE. AS
TEMPERATURES WARM ON MONDAY...SNOW COULD MIX WITH RAIN...FREEZING
RAIN...AND SLEET...BEFORE CHANGING ENTIRELY TO SNOW MONDAY
NIGHT...ESPECIALLY ALONG THE EAST TENNESSEE MOUNTAINS WHERE
SIGNIFICANT SNOWFALL ACCUMULATIONS ARE POSSIBLE BY TUESDAY MORNING.
SPECIFIC FORECAST DETAILS REGARDING PRECIPITATION AMOUNTS...TYPE...
AND THE TIMING ARE VERY UNCERTAIN AT THIS TIME.

PLEASE STAY INFORMED AND UP TO DATE ON THE LATEST FORECAST
INFORMATION REGARDING THIS POTENTIAL WINTER STORM...PARTICULARLY IF
YOU HAVE TRAVEL PLANS THIS HOLIDAY WEEKEND!

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS MAY BE NEEDED TODAY AND TONIGHT...AND AGAIN ON
MONDAY AND MONDAY NIGHT.

In the hours before

Local storm report, Feb 12, 11:11 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1111 AM EST FRI FEB 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             3 SE CEDAR CREEK        35.99N 82.87W
02/12/2016  M1.5 INCH        GREENE             TN   PUBLIC

&&
Local storm report, Feb 12, 11:52 AM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1152 AM EST FRI FEB 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     SNOW             6 N LENOIR CITY         35.89N 84.27W
02/12/2016  M1.1 INCH        LOUDON             TN   TRAINED SPOTTER

&&
Local storm report, Feb 12, 11:56 AM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1156 AM EST FRI FEB 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             1 SW PIGEON FORGE       35.78N 83.57W
02/12/2016  E2.0 INCH        SEVIER             TN   PUBLIC

&&
Local storm report, Feb 12, 12:41 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1241 PM EST FRI FEB 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             KINGSPORT               36.53N 82.56W
02/12/2016  E1.0 INCH        SULLIVAN           TN   PUBLIC

&&
Local storm report, Feb 12, 12:42 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1242 PM EST FRI FEB 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     SNOW             JONESBOROUGH            36.29N 82.48W
02/12/2016  M1.3 INCH        WASHINGTON         TN   TRAINED SPOTTER

&&
Local storm report, Feb 12, 2:59 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
259 PM EST FRI FEB 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             LUTTRELL                36.21N 83.74W
02/12/2016  E2.0 INCH        UNION              TN   TRAINED SPOTTER

&&

Nearby

Wind Chill Advisories in Tennessee, 2016Wind Chill Advisories in Virginia, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.